International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 96 | Views: 142

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma [3] | Hamant Kumar [4]

Abstract: The aim this paper is to introduce and study a new class of spaces, called mildly beeta-normal spaces. The relationship among normal, almost normal, quasi normal, mildly normal, beeta-normal spaces and their generalizations are investigated. Moreover, we introduce rgbeeta-continuous functions. Utilizing rgbeeta-continuity, we obtain characterization and preservation theorems for mildly beeta-normal spaces.

Keywords: beeta-open, beeta-normal, mildly beeta-normal spaces, gbeeta-closed and rgbeeta-closed function

Edition: Volume 4 Issue 6, June 2015,

Pages: 1536 - 1539

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait